# SDR 97ZZZX4313

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Advantage Aircraft Services LLC, repair station Q2AR598N
- Aircraft: N41879
- Make and model: Piper PA-31-325
- Aircraft serial: 317712069
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 6010008
- Condition: Leak
- Location: Fuel System
- Part time: 2,218 hours
- Component: Aeroquip
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FUEL HOSES AT FUEL SELECTOR AND STRAINERS WERE MOVED FOR INSPECTION FOR HARDNESS.  ALL FUEL HOSES BEGAN TO LEAK FUEL THROUGH EXTERIOR BRAID AFTER BEING DISTURBED.  NEW HOSES CONFORMING TO MIL-H-879U INSTALLED.  ORIGINAL HOSES MANUFACTURED 2 QTR 1974.
